# SDR AMTA200700039

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHT INOPERATIVE.  RESET BATTERY PACK TEST, OPS CHECK GOOD.  (M)
